MathSciNet Relay Station
MathSciNet bibliographic data
MR2802001 34B08 (34B18 47N20)
He, Tieshan; Yang, Fengjian; Chen, Chuanyong; Peng, Shiguo Existence and multiplicity of positive solutions for nonlinear boundary value problems with a parameter. Comput. Math. Appl. 61 (2011), no. 11, 3355–3363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement